# SDR UALA2012110906462

- Difficulty date: November 9, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 83,843 hours, 13,404 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW606R
- Part serial: 724355
- Condition: Out Of Tolerance
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECM DATA SHOWS THAT CRUISE EGT DELTA IS AT THE ETOPS EGT LIMIT.   REMOVED ENGINE REF DUE TO 'PERF - ETOPS EGT'.  REPLACED ENGINE.
